# SDR MWEA011244

- Difficulty date: September 5, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 9937581501
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUELING PANEL MIDDLE LATCHES CHAFING INTO LEFT STRAP.  FABRICATED AND INSTALLED DOUBLERS, FILLERS, AND SHIMS.
